# SDR C2XA10RI0145

- Difficulty date: November 9, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 15,376 hours, 11,796 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2826A
- Condition: Inoperative
- Part time: 15,376 hours, 11,796 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2148 - BNA - FLIGHT CREW REPORTED FIRE DETECT INOP.  BNA MX REMOVED AND REPLACED AFT SMOKE DETECTOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
